# SDR AMW060705011A

- Difficulty date: July 7, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Lt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE DAMAGE TO LT WING CENTER LEADING EDGE.  DAMAGE 6IN X 3IN X 1IN DEEP.  DAMAGE REPAIRED IAW AIR MIDWEST TO 1900-57-20-0006.
